search-outline search Asset 19 Asset 2 Asset 42 Asset 49 Asset 50 Asset 44 Asset 45 Asset 62 Asset 14 Asset 37 Asset 25 Asset 26 Asset 16 calendar password lock key star-outline gender gallery icon-services experience awards education affiliations languages icon-pmdc-circle Asset 78 Asset 81 icon-services Asset 91 Asset 83 Asset 89 Asset 87
chest child cosmaetic dentist diebetic endocrionologist ent eye Gastro generalPhysician generalsurgeon gynecologist heart kidney neurologist diet-new on-new ortho pain Asset 6 Asset 5 endocrionologist Asset 4

High BP Tablet

Asked for Female, 47 years

My mother is using Nebivolol Tablet for her high blood pressure. Recently the doc increased the tablet mg. Now she has headaches, nausea, and trouble sleeping. What should we do?

Responses (1)
Family Physician - Karachi

Dear Patient,

How much is her BP now after increasing the dose? It is unlikely that medicine is causing this. It may be due to continuous high BP. You must immediately take her to a cardiologist to run her baseline tests like ECG ECHo etc when this happens again.

You can choose from a detailed list of Doctors treating this condition from the following link: https://oladoc.com/pakistan/lahore/cardiologist

You can seek further professional help from the below recommended Specialists:

Interventional Cardiologist, Cardiologist
Lahore
Diabetologist, Cardiologist
Lahore
Interventional Cardiologist, Cardiologist
Lahore
Cardiac Surgeon, Cardiologist, Pediatric Cardiologist
Lahore

Related Questions

Asked for Female, 49 years

Hi, my mom has high blood pressure. She refused to take medicine so she doesn’t get dependent on i...

Asked for Female, 24 years

Can the experts tell me the reason for the shortness of breath when I'm walking and going upstairs? ...

Asked for Female, 61 years

My mother has recently gone through bypass operation in which her valve replaced as well. Then she f...

Asked for Male, 52 years

My father has an issue of blood thickness, back pain, numbness in left leg and where ever he sits he...

Asked for Female, 35 years

I was having a problem of high BP since last two months. It was almost 155 and 110 mostly. So went...

Asked for Female, 36 years

Hi. The day before yesterday I felt pain in my chest and I was having difficulty in breathing and af...